# SDR 2008UALA06018

- Difficulty date: October 5, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 62,787 hours, 18,293 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 SLAT MID SECTION AREA DELAMED BOTH THE UPPER AND LOWER SKIN, SIZE IS APPROX 4 X 5 INCHES IN THE MID SECTION AREA.
DELAMINATION OF COMPOSITE STRUCTURE.  REPAIRED AREA -ACTUAL AREA WAS 1.5X 2.0 REPAIRED REF SRM.
